PDA

View Full Version : A little help please



craftkeeper
03-08-2011, 02:59 PM
Hello all. I was hoping someone could give me some quick advice.. Here's my problem.. I was feeling fairly well untill late morning when one of my daughters friends call to pray for me... I love her to death and she meant no harm but she asked me if i had a will and who would take care of my nine year old if something happened to me.

Well i am a pretty upbeat person but i have had that on my mind to much today and tomorrow i have to go to a Dern to have a lump removed from my back.. i think with the stress of that and then today with her i have gotten fairly anxious.. not normal for me.. my question is.. while on plaquenil can i take a benydryl to calm down. I feel like real poo and have probly every symptom in the medical books.. tingly,shooting pains,numb.. now i've gotten myself some ulcers going in my mouth from being upset..It's amazing what we can work ourselves into and i dont take any kind of nerve medication. When stressed i usually take a half of a benedryl and it knocks me down believe it or not.. Thanks in advance guys.

mountaindreamer
03-08-2011, 08:26 PM
hi craftkeeper,

so sorry i am so late getting back with you. I have had to get benedryl drips and i was on plaquenil at the time. It probably won't hurt, but if you ever have questions about mixing medications, you could call your pharmacist...they can tell you.

good luck at the dermatologists office, hope every thing is ok with the lump being removed....as for your daughter's praying friend, what can you do....like you said, she meant no harm, so i guess you just put her name on the wall along with all of the other people who will "in good faith" say things that just make us stand there with our mouths open....

good luck, let me know if the benedry helped you.

tgal
03-08-2011, 11:20 PM
Sorry about just stopping by but we have been at the hospital with a friend of my daughters. He is fighting cancer and we ended up staying longer than we thought.

I agree completely with Phyllis. I am on so many medicines that I never take anything without getting the OK from my pharmacist. Sine they have a list of everything they give great advice about what meds you can and can't take.

I was put on a benedryl drip a few weeks ago to get rid of hives and I am on plaq. That is just my experience and I am not sure that it is what you should do.

craftkeeper
03-09-2011, 03:11 AM
Thank you Mountaindreamer and Tgal. It's 4oclock and i pretty much hurt all over.. So i guess it's a flare and not a panic attack of some sort. Sadly my Pharmacy is one of the little country mom and pop shops that closes at five so i could not call them.. I didn't take the Benedryl but i will stop by today and ask.

I thought about it this morning and as i look back i see that i have had alot of symptoms of the Lupus that i have related to "nerves" and not actually being sick , so now i have to rewire my thinking to try to stay calm as this is a disease flare and not some sort of anxiety attack.. does that make sense?

I think it was just bad timing on my friends call and this was getting ready to happen anyway because for the last couple of days my hands have been so stiff and have a serous problem getting my words to come out right. The blisters in my mouth seem to be my signal to get ready for a flare.. anyway, thanks again for your help. I will call my doc today.

SandyR
03-09-2011, 07:35 AM
Poison Control Hotline - 1-800-222-1222.

Put this # in your cell phone. They're incredibly helpful and open 24hrs/7days a week.

mountaindreamer
03-09-2011, 07:42 AM
morning craftkeeper,

hope you had a painfree night. yes, i know what you mean....sometimes it is hard to keep from getting very anxious about what is happening with our bodies. however, it is truly helpful if you can stay calm and not stress too much.

I get mouth rawness, puffiness, soreness, etc. just before a flare...that is how i can tell that one is coming on.

sometimes it is so hard to tell the difference between a flare and something that is totally unrelated. a couple of years ago, i was having problems in my chest, so i thought the flare was just hitting me there.....turned out that i had atrial fibrilation and had to have a little heart procedure. We have to be careful and not wait out what we think is a flare, because it could be something else.

if you ever have any questions, please come here and ask....so many people have very valuable information and are always happy to share with others...

take care, and hope you have a good day......call your dr. about benedryl.

craftkeeper
03-09-2011, 03:01 PM
Thank you SandyR and Mountaindreamer for all your help.. Thanks to veryone.. I am so glad i found this site.. Even though my wonderful family members are trying their best to understand all this, there's nothing like having people to talk to that are in the same boat and know what your talking about..It is such a relief.